Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación operador")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1607

  • Page / 65
Export

Selection :

  • and

Intrinsic solution to the n-dimensional tensor equation Σr=1mUm-rXUr-1=CGUO ZHONG-HENG; LI JIAN-BO; XIAO HENG et al.Computer methods in applied mechanics and engineering. 1994, Vol 115, Num 3-4, pp 359-364, issn 0045-7825Article

Conjugate stress of strain E(3) = 1/3(U3-I)DUI, G; REN, Q.Mechanics research communications. 1999, Vol 26, Num 5, pp 529-534, issn 0093-6413Article

Asymptotic equivalence of ordinary and operator-differential equationsSIMEONOV, P. S; BAINOV, D. D.Bulletin of the Australian Mathematical Society. 1987, Vol 35, Num 3, pp 415-425, issn 0004-9727Article

Rotation of quantum liquid without singular vortex linesGREENBERG, Yakov; ZELEVINSKY, Vladimir.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 3, issn 1751-8113, 035001.1-035001.14Article

On operator and integral equations with discontinuous right-hand sideHEIKKILA, S.Journal of mathematical analysis and applications. 1989, Vol 140, Num 1, pp 200-217, issn 0022-247XArticle

On the solvability of abstract operator equations involving compact perturbations of m-accretive operatorsKARTSATOS, A. G.Nonlinear analysis. 1987, Vol 11, Num 9, pp 997-1004, issn 0362-546XArticle

On the Magnus, Wilcox and Fer operator equationsFERNANDEZ, F. M.European journal of physics. 2005, Vol 26, Num 1, pp 151-155, issn 0143-0807, 5 p.Article

Reciprocity theorems for diffusion, flow, and wavesWAPENAAR, Kees; FOKKEMA, Jacob.Journal of applied mechanics. 2004, Vol 71, Num 1, pp 145-150, issn 0021-8936, 6 p.Article

B-evolutions and Sobolev equationsVAN DER MERWE, A; CARROLL, B.Applicable analysis (Print). 1988, Vol 29, Num 1-2, pp 91-105, issn 0003-6811Article

Spaces and operator equations with involutionsTRENOGIN, V. A.Doklady. Mathematics. 2003, Vol 68, Num 2, pp 167-169, issn 1064-5624, 3 p.Article

A homotopy index continuation method and periodic solutions of second-order gradient systemsRYBAKOWSKI, K. P.Journal of differential equations (Print). 1986, Vol 65, Num 2, pp 203-218, issn 0022-0396Article

A necessary and sufficient condition for the existence of a solution to an operator equationHUANG ZHENG MING.Nonlinear analysis. 1989, Vol 13, Num 7, pp 829-832, issn 0362-546XArticle

Ensemble average of an arbitrary number of pairs of different eigenvalues using Grassmann integrationNAZAKAT ULLAH.Communications in mathematical physics. 1986, Vol 104, Num 4, pp 693-695, issn 0010-3616Article

Range, Kernel Orthogonality and Operator EquationsAMOUCH, Mohamed.Extracta mathematicae. 2008, Vol 23, Num 3, pp 235-242, issn 0213-8743, 8 p.Article

Generalized Daugavet equations and invertible operators on uniformly convex banach spacesLIN, C.-S.Journal of mathematical analysis and applications. 1996, Vol 197, Num 2, pp 518-528, issn 0022-247XArticle

Systems of operator equations and perturbation of spectral subspaces of commuting operatorsMCINTOSH, A; PRYDE, A; RICKER, W et al.The Michigan mathematical journal. 1988, Vol 35, Num 1, pp 43-65, issn 0026-2285Article

Variational principles for operator equations and initial value problemsAUCHMUTY, G.Nonlinear analysis. 1988, Vol 12, Num 5, pp 531-564, issn 0362-546XArticle

Nonlinear eigenvalue approximationMOSS, W. F; SMITH, P. W; WARD, J. D et al.Numerische Mathematik. 1988, Vol 52, Num 4, pp 365-375, issn 0029-599XArticle

Nontrivial solutions of operator equations and Morse indices of critical points of min-max typeLAZER, A. C; SOLIMINI, S.Nonlinear analysis. 1988, Vol 12, Num 8, pp 761-775, issn 0362-546XArticle

On Adomian's decomposition method and some comparisons with Picard's iterative schemeBELLOMO, N; SARAFYAN, D.Journal of mathematical analysis and applications. 1987, Vol 123, Num 2, pp 389-400, issn 0022-247XArticle

Structure of infinite-dimensional stable canonical equations with periodic coefficientsRODMAN, L.Journal of differential equations (Print). 1987, Vol 68, Num 2, pp 221-237, issn 0022-0396Article

The general theory of reference-parametric methods of approximate solutions of linear operator equationsBULYCHEV, Yu. G.Computational mathematics and mathematical physics. 1998, Vol 38, Num 8, pp 1358-1360, issn 0965-5425Article

An algorithm for solving generalized algebraic Lyapunov equations in Hilbert space, applications to boundary value problemsJODAR, L.Proceedings of the Edinburgh Mathematical Society. 1988, Vol 31, Num 1, pp 99-105, issn 0013-0915Article

Sur la propriété de base d'une partie des vecteurs propres et associés d'un faisceau d'opérateurs autoadjointsMARKUS, A. S; MATSAEV, V. I.Matematičeskij sbornik (Moskva). 1987, Vol 133, Num 3, pp 293-313, issn 0368-8666Article

Multiparameter local bifurcationLOPEZ-GOMEZ, J.Nonlinear analysis. 1986, Vol 10, Num 11, pp 1249-1259, issn 0362-546XArticle

  • Page / 65